# SDR 0500769968

- Difficulty date: April 14, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- Aircraft time: 61,992 hours, 58,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN RT CUSP WEB AT BS 834.  REPAIRED PER EA 99-203527.
